Corrections to: "On Lévy processes conditioned to stay positive'' - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Electronic Journal of Probability Année : 2008

Corrections to: "On Lévy processes conditioned to stay positive''

(1) ,
1
R.-A. Doney
  • Fonction : Auteur

Résumé

We correct two errors of omission in our paper, On Lévy processes conditioned to stay positive. Electron. J. Probab. 10, (2005), no. 28, 948-961.

Fichier principal
Vignette du fichier
euclid.ejp_.1464819074.pdf (69.52 Ko) Télécharger le fichier
Origine : Fichiers éditeurs autorisés sur une archive ouverte

Dates et versions

hal-03031596 , version 1 (30-11-2020)

Identifiants

Citer

Loïc Chaumont, R.-A. Doney. Corrections to: "On Lévy processes conditioned to stay positive''. Electronic Journal of Probability, 2008, 13 (1), pp.1 - 4. ⟨10.1214/EJP.v13-466⟩. ⟨hal-03031596⟩
6 Consultations
26 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More